Announcement

Collapse
No announcement yet.

Cliradex wipes

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Cliradex wipes

    After a reprieve for about 12 months, my occular rosacea has started playing up massively. After none of the things that usually help calm it down worked, I ordered cliradex wipes as a lot of people seemed to have success with them.

    However for me they burn like absolute crazy, like I'm wiping acid all over my skin. Is this normal? Should I just be pushing through it?

    It's been almost a week wiping my eyelids and face with them and I have yet to see or feel any improvement. It's actually making my skin flake like crazy. Should I stop using it?

  • #2
    There is something amiss if your treatment causes pain and discomfort.

    I suggest that you stop the treatment - especially if it seems to be making your condition worse.

    Comment


    • #3
      My eyes really hurt from then for about two weeks, then improved. It could be a die off reaction. I would keep up with it.

      Comment


      • #4
        I've stopped for now, I just can't deal with the extreme flakiness all over my face when I use it. Strangely enough it only felt like it was burning the sensitive skin around my eyes, and yet it's flaking all over, not just where it was burning.

        Faith1989, did you get flaking too? It made the skin around my eyes quite red, particularly in the outer corners.

        Comment

        Working...
        X